Copaxone and high blood pressure

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Copaxone and high blood pressure

Postby Loriyas » Sat Apr 04, 2015 4:36 pm

Has anyone found that Copaxone has increased their blood pressure over time? I don't mean just after the injection but rather over months or years. I have been on Copaxone for 12 years. I have seen a steady increase in my blood pressure over that time. I have tried to figure out its cause. I am on very few other meds, none of which I believe is the culprit. In addition, I have lost about 8 pounds and have seen the bp increase instead of decrease as would be expected. So now I am looking into Copaxone. Just wanted to see if anyone else has experienced this?
Loriyas
Family Elder
 
Posts: 602
Joined: Sun Apr 02, 2006 3:00 pm
Location: Naples, FL

Advertisement

Re: Copaxone and high blood pressure

Postby Jimpsull » Sat Apr 11, 2015 8:06 pm

I took copaxone from 2003 - 2013 and again since the beginning of this year. I have seen my bp drop from 150 / 90 to 120 / 70 since going on the Swank diet. I have never seen a correlation between copaxone and bp.

Jim
Jimpsull
Family Elder
 
Posts: 114
Joined: Thu May 16, 2013 8:49 pm


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service